A numerical method for solving an equation of parabolic type with degeneracy
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1418-1427
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_8_a16,
author = {M. A. Rasulov},
title = {A numerical method for solving an equation of parabolic type with degeneracy},
journal = {Differencialʹnye uravneni\^a},
pages = {1418--1427},
year = {1982},
volume = {18},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a16/}
}
M. A. Rasulov. A numerical method for solving an equation of parabolic type with degeneracy. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1418-1427. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a16/